# SDR C8GA200900258

- Difficulty date: July 31, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2024T3
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STA 660, STR 17L FLOORBEAM SPLICE PLATE IS CRACKED.  REMOVED CRACKED SPLICE PLATE AND FABRICATED NEW FROM 2024 T3 .125" DIM 18" X 9". INSTALLED SPLICE PLATE, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
